English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  General relativistic hydrodynamics with special relativistic Riemann solvers

Pons, J. A., Font, J. A., Ibanez, J. M., Marti, J. M., & Miralles, J. A. (1998). General relativistic hydrodynamics with special relativistic Riemann solvers. Astronomy and Astrophysics, 339, 629-637.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5A09-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5A0A-8
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Pons, J. A., Author
Font, Jose A.1, Author
Ibanez, Jose M., Author
Marti, Jose M., Author
Miralles, Juan A., Author
Affiliations:
1Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24013              

Content

show

Details

show
hide
Language(s):
 Dates: 1998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 206341
Other: 5257
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Astronomy and Astrophysics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 339 Sequence Number: - Start / End Page: 629 - 637 Identifier: -